U.S. doctors online nowAsk doctors free
CA
A 33-year-old male asked:

What is the definition or description of: nordette (ethinyl estradiol and levonorgestrel) overdose?

1 doctor answer3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Nordette overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, and vaginal bleeding." REF: https://www.drugs.com/mtm/ethinyl-estradiol-and-levonorgestrel.html

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 46-year-old member asked:

How safe is nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer2 doctors weighed in
Dr. Steven Weissberg
Obstetrics and Gynecology 55 years experience
Safe: As safe as any other birth control pill if you pay attention to the risks.

Related questions

A 33-year-old female asked:
2 doctor answers4 doctors weighed in
A 41-year-old member asked:
1 doctor answer2 doctors weighed in
A 32-year-old member asked:
1 doctor answer4 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.